# SDR UIEA2020021320244

- Difficulty date: February 11, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,957 hours, 19,037 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 43367310044219
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ISOLATION VALVE SWITCH SHOWS FLOW R+R INDICATION WHEN PUSHED IN AND OUT.( THIS ITEM DEFERRED UNDER MEL 49-11-01-01, CAT "C", DUE DATE 21 FEB 20. MEL #124545. PLACARD INSTALLED, MX CONTROL NOTIFIED.  LP 1068786 - M2: REMOVED AND REPLACED KORRY SWITCH SUB ASSY IAW B767 AMM 33-16-02. FUNCTION COMPLIED WITH, OPS CHECK GOOD. THIS CLEARS MDDR 124545. )
